# SDR DALA2022040602326

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 52,074 hours, 37,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA=1130 BTW STRINGERS 2 AND 3 RH SIDE AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00115: PERMANENT REPAIR WAS PERFORMD ON FRAME STA=1130 BTW STRINGERS 2 AND 3 RH SIDE AT AFT ACCESSORY COMPARTMENT PER B717-200 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1. (LP #2185005)
